# SDR GLBA20090414F

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,806 hours, 27,552 cycles
- Engine: Pwa PW118
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pressure Switch
- Part number: 1103P273
- Part serial: 1059
- Condition: Worn
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT AT 10,000 FT THEY MOVED THE LT BLEED SWITCH FROM CLOSED TO AUTO, NR 1 ENGINE SURGED ABOUT 50 DEG.C WARMER. SHORTLY THEREAFTER A BURNING SMELL WAS PRESENT. THEY CLOSED BLEED TO ENGINE, RETURNED TO NORMAL. MX ORIGNALLY CLOSED AND DISABLED THE ENGINE BLEED VALVE IAW MEL 75-32-2  CAT.C, CONT NR 34630. ALL MX ACTIONS WERE COMPLIED WITH. SUBSEQUENT MX REMOVED AND REPLACED THE LT ENGINE BLEED AIR PRESSURE SWITCH IAW MM 36-10-02.
